# SDR 99ZZZX3383

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925DM
- Make and model: Lear 35A
- Aircraft serial: 486
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Selector Valve
- Part number: 66003161
- Condition: Intermittent
- Location: Mlg Door
- Part time: 5,307 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT RETRACT WHEN 'GEAR UP' SELECTED.  SNOW, ICE AND SLUSH WERE SUSPECT.  AIRCRAFT WAS JACKED AND CLEANED OF ALL MOISTURE AND GEAR OPERATED NORMALLY.  AFTER TAKEOFF WITH DE-ICED GEAR, LANDING GEAR DID NOT RETRACT AGAIN.  AIRCRAFT WAS JACKED AND TROUBLESHOT.  AFTER SEVERAL CYCLES, GEAR FAILED TO RETRACT.  THE MAIN GEAR DOOR SELECTOR VALVE WAS DETERMINED TO BE INTERMITTENT AND WAS REPLACED.  GEAR WAS CYCLED NORMALLY ON JACKS AND TEST FLOWN NORMALLY.
